Optimization of Halbach Magnetized Permanent Magnet Axial Bearing

Bekinal, SI and Anil, TR and Jana, S and Peerzade, MI (2012) Optimization of Halbach Magnetized Permanent Magnet Axial Bearing. International Journal of Engineering and Innovative Technology, 2 (1). pp. 195-199. ISSN 2277-3754

Full text available as:
[img] PDF
Restricted to CSIR-NAL Registered users only

Download (362Kb) | Request a copy

    Abstract

    This paper presents a parametric study of Halbach magnetized permanent magnet axial bearing made of two concentric rings using two dimensional (2D) analytical equations for force and stiffness in MATLAB. The results of parametric study are validated with the results of Finite Element Analysis using ANSYS. Comparison of the results of 2D equations with the results of FEA shows a good agreement. Furthermore the geometrical parameters of the selected bearing configuration are optimized for higher magnitude of force and stiffness. This work might form a basis for selection of a permanent magnet bearing made of two concentric rings(polarized axially, radially or perpendicularly) for wide applications and could lead less tedious computations without elliptical integrals.

    Item Type: Journal Article
    Additional Information: Copyright for this article belongs to M/s IJEIT
    Uncontrolled Keywords: Bearing;Halbach;Parametric study;Permanent magnet
    Subjects: AERONAUTICS > Aeronautics (General)
    Division/Department: Other, Other, Propulsion Division, Other
    Depositing User: Ms. Alphones Mary
    Date Deposited: 16 Jun 2015 13:10
    Last Modified: 16 Jun 2015 13:10
    URI: http://nal-ir.nal.res.in/id/eprint/12152

    Actions (login required)

    View Item